# SDR CALA2010101800484

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 42,718 hours, 22,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 697844002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CRACKED INTERCOSTAL WEB AT S-12L, BS 303.9. REFERENCE EA 5310-04437.  REMOVED CRACK INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IN REF ECRA 5311-01508.
